Low Body Temp - Any Ideas?
- 12-22-2004, 07:42 PM
Low Body Temp - Any Ideas?
I typically have a lower than normal body temperature. It hovers right around 96-97 degrees typically. I've done a ton of research on it and a lot of sites (usually those selling a supplement to "fix" hypothyroidism) say this is a sign of Wilson's Syndrome.
Any thoughts on possible reasons for the low temp? Anyone else experience this themselves?
I don't have the fatigue, etc that normally would go along with this condition.
I am getting another full blood work up in a couple of weeks, but am curious.
Help a brother out!
- 12-22-2004, 08:01 PM
How long has it been like that? What is your diet like? (40/40/20 etc..) What other symptoms do you have (numb extremities, cold sweats, brain fog, etc) ? Are you on any medications? Do you have any other medical problems? Do you have allergies?
Lack of protein, allergies, hypoglycemia, depression meds, infection, autoimmune dysorders, etc can cause this problem
- 12-22-2004, 08:06 PM
If you think it is Wilson's disease, I think there a very quick test you can have done to rule it out...
12-22-2004, 08:12 PM
I get a min of 1.5 gm of protein a day per lb (around 230). Nope on all other counts. All I take are the normal supps. That is what is so weird, I don't have all the other symptoms of something like Wilson's.Originally Posted by Cosmo
Do any of you know any good sites to find for info on this one???
I really appreciate your responses.
12-22-2004, 08:48 PM
Protein is not the only important thing. Are you cutting....thyroid lowers while cutting, especially if carbs have been low for a while. Also...what are the "normal supps"? Do you bruise easily....etc? Some people do just have lower temps naturally.
12-23-2004, 09:40 AM
12-23-2004, 10:14 AM
I'm about 13-14% bf.
I take creatine, ALCAR, r-ALA, multi-vite, green tea.
I've been taking lately to see if 7-oxo woudl help. Have also tried guggul.
12-23-2004, 10:25 AM
Maybe drop the stims. Vasoconstriction may be playing a part (low blood circulation). You may even try using a vasodilator.....just talking out my ass here
I'd be interested to see your bloodwork when you get it. Glad to see that you are getting that checked.
12-23-2004, 10:28 AM
I don't think it is the stims. I've been this way for a very long time.
Besides, without stims, what's the point in living?
I will post the bwork when I get it.
12-23-2004, 10:46 AM
I hope your joking here....but even if you are it could simply be that your adrenals are shot. Stress, stims, CNS overload, all these things could contribute to this.....and how would you know if you were tired or not anyways if your always stimm'ed out?Originally Posted by kraftkid
12-23-2004, 10:57 AM
We live in a time where our planet suffers from two epidemics simultaneously - starvation and obesity.
Look at all these little kids taking care of the music biz, don't their business take good care of me.
I have the fire, I have the force, I have the power to make my evil take it's course.
12-23-2004, 11:13 AM
Joking guys. I'm not standing on a ledge here, just joking with you. What's the best way to see if I've overdone this though? Will bloodwork show beat up adrenals?
I don't use stims all the time, and don't use ECA anymore at all. I primarily use it before workouts, three times a week.
For calories, I get between 2500 to 3000 based on my workday. I get plenty of EFA and enough protein. My biggest problem is that on some days, my ass doesn't move from my chair and others I am moving like crazy. I'm not sure if I should be cycling calories to match this or what. Any thoughts would helpful.
12-23-2004, 11:29 AM
I have had this same problem throughout my life. I am a meso/endo with a slow metabolism. I started on Thyroid replacement 5 years ago and my body temp is still below normal on a regular. My metabolism has not improved greatly either but all other symptoms are gone. Blood levels are all within normal limits but with a shade towards HYPERTHYROID indications. That should mean that my replacement dosage is near the maximum effective dosage. My replacement dosage is 150mcgs T4 per day at a body weight of 185-190. I have tried to use some T3 to replace some of the T4 to see if this is more effective but I very quickly get Hyperthyroid symptoms.
12-23-2004, 11:34 AM
Yeah, that's what is so weird about this for me. My metabolism is pretty good. When I dial in my diet, I can cut up pretty easily.
Maybe the stims mask some of my other symptoms, but I am starting to think maybe I just have a naturally lower body temp and I am reading too much into it.
Maybe the bloodwork will shed some light on things. I am gettnig a complete work up. I will post results.
12-23-2004, 11:38 AM
if metabolism is ok while on the stims that is good and this all may just be indications of adrenal burnout (which can be corrected with rest, herbals, ect); but if you take some time off that is the only way to really tell if it is adrenal burnout from too much/too often stims or an underlying condition because while on the stims they are masking the symptoms. For example my metabolism is much improved on stims and then I can lose a significant amount of fat, but when I go off them mentally and fatigue wise I really crash. Not really much rebound weight gain.
12-23-2004, 11:41 AM
12-23-2004, 11:51 AM
No coffee either remember. Licorice root, various chinese adrenal formulas Lui We Di Wang Wan, and a whole bunch of others; there is a number of books at Barnes and Nobel about this topic and recovering from adrenal burnout. They have whole programs that include herbals, etc; I would recommend checking one of these out; BUT just remember it is not going to be pleasent especially if you have been on the stimulants for a while/high dose. Cutting all stims including Caffine is not a pleasent and always makes me feel foggy, depressed, tired, unmotivated, etc. for a while (3-4 weeks for me). For you it may be shorter. This is why even though I would love to cut more then I am now I always try to do it without stims. I am sure I would have better success with the stims but I just hate the withdrawal.
Remember anphetamines (Dexadrine, Adderal, etc) are all chemically similar to many of the stims we use and also have very similar mechanisms of action. When people have been on anphetamine for long periods of time/high dosage the medical community usually uses an antidepressant, especially one with high norepinephrine reuptake inhibition, to assist people in staying off the drugs. I would as that Strattera appears to be a good drug for this use but I have not tried it. It is something to look into.
12-23-2004, 11:57 AM
Thanks. I really appreciate all the help. I think I am going to take a swipe at this over the holidays since I work much less and will miss a number of workouts due to travel etc. Wish me luck.
In return, I will share a little somthing I just ran across. I am not sure how much you delve into stims at all anymore, but you need to try the caps prior to getting with your lady. Just trust me. The whole shiver thing is for real and it is a unique experience. No, I don't work for VPX, nor do I know yet if it works for fat loss, but this was an unexpected "side effect" that I learned of in the last couple of days.
12-23-2004, 11:58 AM
PS - I know, I know, I need to cut out the Redline to if I am going to make a real go at breaking the habit!!!
12-23-2004, 12:03 PM
Thanks for the tip. I will try the Redline and I don't think that if I just use it for "certain situations" it will create any dependence. Let me know how you make out with all of this. Like I said for me it usually sucks but I hope it goes better for you.
12-23-2004, 12:12 PM
Thanks again. It usually is people like you who share their more extreme experiences that give the rest of us pearls of wisdom that make a big difference. Happy holidays!
Similar Forum Threads
- By wesmantooth in forum Male Anti-Aging MedicineReplies: 7Last Post: 01-11-2013, 03:41 PM
- By DrLector187 in forum Cycle InfoReplies: 6Last Post: 11-23-2012, 02:21 PM
- By izlander in forum Male Anti-Aging MedicineReplies: 43Last Post: 11-08-2011, 11:32 AM
- By Jester13 in forum Male Anti-Aging MedicineReplies: 6Last Post: 06-18-2007, 03:19 PM
- By griffinannie in forum Male Anti-Aging MedicineReplies: 3Last Post: 04-03-2007, 03:20 PM